# SDR IPXA2018070931492

- Difficulty date: July 9, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 33,039 hours, 18,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP EXIT. FOUND ALL BULBS BURNED OUT. RELAMPED ASSY PER MM 33-51-01-962-0001 OPS CHECKS NORMAL.
